# SDR ASAA2023060743499

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 6,172 hours, 1,753 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012146
- Condition: Failed
- Location: E/E Bay, E5-2
- Part time: 22,355 hours, 6,625 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE TO ANCHORAGE THE LEFT FMC FAILED. OPERATED THE REMAINDER OF THE FLIGHT ON THE RIGHT FMC. GROUNDED - YES. REMOVED AND REPLACED THE LEFT FLIGHT MANAGEMENT COMPUTER (FMCS) REF B737-9 AMM 34-61-02-400-801.
